Serious Allergic Reactions Linked to Heparin

October 11, 2013

Important Information

ClassAction.org is no longer reviewing claims for this case. The information here is for reference only. Up-to-date information and resources can be found here.

Comments |

At A Glance

This Alert Affects
Patients receiving Heparin between Oct. 2007 and March 1, 2008 who experienced a drop in blood pressure shortly after receiving Heparin. Also, families of patients who experienced coma or death after receiving Heparin.
Damages
Several lots of Heparin have allegedly caused allergic reactions, including some instances of anaphylactic shock.
Company(ies)
Baxter
Additional Details
Heparin is used as an anticoagulant, or blood thinner. This medication is used to prevent and treat blood clots in lungs, arteries and veins. Heparin is commonly used before certain types of surgery.
Date
Several lots of Heparin were recalled in in Jan. 2008 after reports of nearly 100 serious allergic reactions.